# SDR HALA0700489

- Difficulty date: November 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 8,812 hours, 21,766 cycles
- Engine: Rroyce BR700715A130
- Engine time: 7,733 hours, 18,984 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13241
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 7,733 hours, 18,984 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ATO - AFTER TAKEOFF, THRUST SET AND PRIOR TO 80 KTS CREW HEARD LOUD BAG.  TOT OVERTEMP TO 1064 DEG AND COMPRESSOR STALL ALERT ILLUMINATED.  ABORTED T/O AND RETURNED TO GATE.  REMOVED ENG PER HAL M144-717.  INSTALLED NR 1 ENG PER HAL M143-717.  GRD RUN-UP AND LEAK CHECK OK.
